EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
11:00am - 12:00pm 60 mins
Info
Cell & Gene Connect
Welcome Remarks and Opening Panel: Evolving landscape of cell and gene therapies
  • Moderator Janet Lambert - CEO, Alliance for Regenerative Medicine
  • Moderator Patricia Reilly - VP, Intelligence Alliances and Product Unification, Pharma Intelligence, Informa
12:00pm - 1:00pm 60 mins
Info
Cell & Gene Connect
Evolving Landscape of Cell & Gene Therapies
  • Moderator Morrie Ruffin - Co-Founder and Senior Advisor, Alliance for Regenerative Medicine
  • Speaker Mike Druckman - Partner, Hogan Lovells
  • Speaker Elisabeth Fine - Director of Medical Affairs and Operations, Voyager Therapeutics
  • Speaker Lawrence Klein - Head, Strategy and Business Development, CRISPR Therapeutics
  • Speaker Kathryn McCabe - Sr. Director Business Development- Emerging Technology and Innovation, Eli Lilly
1:00pm - 2:00pm 60 mins
Cell & Gene Connect
Lunch
2:00pm - 3:00pm 60 mins
Info
Cell & Gene Connect
New partnering models: It takes a village to develop new therapies
  • Moderator Walter Kowtoniuk - Advisor, Global Genes; Principal, Third Rock Ventures
  • Speaker Gabriela Apiou - Director of Strategic Alliances, Director of Translational Research Training & Development, Mass General Hospital Research Institute
  • Speaker Boro Dropulic - Chief Science Officer and General Manager, Lentigen Technology Inc., A Miltenyi Biotec Company
  • Speaker Timothy J. Miller - President and CSO, Abeona Therapeutics, Inc.

In the quickly evolving field of regenerative medicine, it takes collaboration among different stakeholders to bring new therapies to market. How are patient advocacy groups, researchers, hospitals, manufacturers, and others working together to bring promising new research into life-saving treatments? Leaders in this field will share their best practices in partnering with others to reach shared goals.

LEARN MORE >>

3:00pm - 4:00pm 60 mins
Info
Cell & Gene Connect
Public/private partnerships
  • Moderator Patricia Reilly - VP, Intelligence Alliances and Product Unification, Pharma Intelligence, Informa
  • Speaker Dan Gincel - Executive Director, Maryland Stem Cell Research Fund
  • Speaker Timothy Herpin - Chief Business Officer, Caribou Biosciences
  • Speaker Issi Rozen - Chief Business Officer, Broad Institute

With the complex nature of cell and gene therapies, novel collaborations are needed to turn exciting research into viable treatments. How are private research institutions working together with public entities to gain funding and additional resources to facilitate the advancement of new therapies? Learn how successful partnership models can be instrumental in taking research from the lab to the clinic.

LEARN MORE >>

4:00pm - 5:00pm 60 mins
Info
Cell & Gene Connect
Commercialization and market access
  • Moderator Amanda Micklus - Principal Analyst, Datamonitor Healthcare
  • Panelist Jayson Slotnik - Partner, Health Policy Strategies, Inc.
  • Panelist Kristin Wolff - Director, Global Government Affairs and Public Policy, bluebird bio

As clinical advances continue to be made and new treatments and potential cures are being developed, how can we ensure that patients will have access to these life changing products? How are new guidelines such as RMAT designation facilitating the approval of new drugs? What types of novel pricing models are being developed to address the high costs of these products? Industry experts will discuss the new paths available for bringing these advanced therapies to market.

LEARN MORE >>

5:00pm - 6:00pm 60 mins
Info
Cell & Gene Connect
Next generation therapies
  • Moderator Chris Gemmiti - VP Operations, Sentien Biotechnologies Inc.
  • Speaker Sarah Haecker Meeks - VP, Business Development, Synpromics, Ltd
  • Speaker Chris Mason - Chief Science Officer, AVROBIO
  • Speaker Stefanos Theoharis - Senior VP, Corporate Development and Partnering, Cell Medica

With exciting progress in the development and commercialization of cell and gene therapies, and CRISPR, CAR-T, and other technologies becoming more mainstream, what are some of the new advances in this field? How are these technologies going to transform healthcare? Are we getting closer to developing cures for diseases instead of treatments for the symptoms?

LEARN MORE >>

5:30pm - 8:00pm 150 mins
Info
Networking
BioPharm America welcome reception

All BioPharm America attendees are cordially invited to join us.

Towne Stove & Spirits
900 Boylston Street, Boston, MA 02115
towneboston.com

You will be able to pick up your name badge at the welcome reception.

Showing of Streams